Advertisment Nexovas Cilnidipine
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:412

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1640    
    Printed82    
    Emailed1    
    PDF Downloaded95    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2012  |  Volume : 22  |  Issue : 4  |  Page : 310-313

Catastrophic antiphospholipid antibody syndrome in a child with thrombotic microangiopathy


1 Department of Nephrology, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow, India
2 Department of Pathology, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow, India
3 Department of Radiology, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow, India

Correspondence Address:
N Prasad
Department of Nephrology, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow, Pin - 226 014
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.101266

Rights and Permissions

Thrombotic microangiopathic hemolytic anemia (TMHA) is not uncommon in clinical nephrology practice while antiphospholipid syndrome (APS) is uncommon. Although less than 1% of patients with APS develop catastrophic APS (CAPS), its potential lethal outcome because of thrombosis in multiple organs and subsequent multiorgan failure emphasizes its importance in nephrology practice. Here is a case of catastrophic APS in a 7-year-old girl, who presented to us with TMHA associated with antiphospholipid antibodies and subsequently died because of CAPS.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07